# SDR 2022F00101

- Difficulty date: February 15, 2022
- Submitted: February 23, 2022
- Operation: General aviation
- Make and model: Boeing 737-33R
- Aircraft serial: 28868
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKING ON VERTICAL STIFFENER RBL 6.15. BS 663.75 CENTER WING BOX AFT VERTICAL STIFFENER RBL 6.15.
